X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
a-infinity algebras (1) 1
algebra (1) 1
algebraic topology (1) 1
associative rings and algebras (1) 1
category theory (1) 1
duality (1) 1
frobenius algebras (1) 1
homological algebra (1) 1
homology (1) 1
l-infinity algebras (1) 1
mathematics (1) 1
mathematics, applied (1) 1
physics, mathematical (1) 1
string topology (1) 1
tate-hochschild complex (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


JOURNAL OF NONCOMMUTATIVE GEOMETRY, ISSN 1661-6952, 2019, Volume 13, Issue 1, pp. 297 - 361
Given a differential graded (dg) symmetric Frobenius algebra A we construct an unbounded complex D... 
A-infinity algebras | string topology | MATHEMATICS | MATHEMATICS, APPLIED | Tate-Hochschild complex | Frobenius algebras | DUALITY | L-infinity algebras | PHYSICS, MATHEMATICAL | HOMOLOGY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.